Cognitive disorders (mental health disorders affecting learning, memory, perception, confusion, and problem solving) have been reported by people using Cellcept (Mycophenolate Mofetil). However, the incidence of this particular side effect are not very high.
The disease (Lupus) itself can cause cognitive disorders and that is quite common. I would suggest that you mention these new symptoms to your doctor to determine if it is being caused by the drug or if it is a symptom of the disease itself. You should know that, what you describe, happens to me quite often and I am sure that it happens to many others here. I am so accustomed to it that I just write it off as another symptom of my disease. As it does not impair my daily routine or my ability to carry out those tasks that are important to me, I do not place a lot of emphasis on it. Perhaps I should take my own advice and mention it to my doctor also!
I wish you the very best!
Peace and Blessings
Look For The Good and Praise It!